# SDR VNAA0808010

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 10,335 hours, 10,631 cycles
- Engine: Ge CF343B1
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOOR SWITCH NOT IN FLT/NORMAL POSITION.  SWITCH WAS REPOSITIONED AND SYSTEM TESTED.  NO OTHER DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.  (S)
